New Study Shows Women Prefer Bioidentical Hormones

A new study  from the  Department of Bioethics at Case Western Reserve examined women’s attitudes about bioidentical hormones for menopausal symptoms.(1) Above left image: Case Western Reserve Campus Courtesy of WIkimedia. How Was the Study Done ? The study was … Continue reading

Testosterone for Dry Eye Syndrome

Testosterone for Dry Eye Syndrome by Jeffrey Dach MD Mrs. B was 58 years old with typical menopausal symptoms of night sweats and hot flashes, and came to see me because of dry itchy, red eyes.  The lids sometimes swell because … Continue reading

Safety of Bioidentical Hormones

Why Bioidentical Hormones Are Safer Than Synthetic

Safety of Bioidentical Hormones Are Women’s Bio-identical hormones Safe? by Jeffrey Dach MD Bio-identical hormones exist naturally in the human body, so it is axiomatic that these are safe. However, we are interested in a slightly different question. What is … Continue reading

Lexapro for Hot Flashes, Medical Victimization or Joke?

Lexapro for Hot Flashes, Medical Victimization or Joke?

Lexapro for Hot Flashes – Medical Victimization or a Joke? by Jeffrey Dach MD A JAMA study by Ellen W Freeman shows that Lexapro is “marginally” more effective than placebo for Hot Flashes.  This is laughable, and surely you must be joking?  The authors … Continue reading

Bioidentical Hormone Estriol Beneficial For Multiple Sclerosis MS

Bioidentical Hormone Estriol Beneficial For Multiple Sclerosis MS by Jeffrey Dach MD Multiple sclerosis affects about a million people worldwide.  It is an auto-immune neuro-degenerative disorder characterized by demyelinating plaques thought the brain and spinal cord, visible on MRI scans … Continue reading

More Misinformation on Bioidentical Hormones

More Misinformation on Bioidentical Hormones by Jeffrey Dach MD CBS News says that  Bioidenticals are no safer than other hormone replacement therapy.  This is incorrect, they are actually safer. Recently, CBS News did an interview with Dr. Christina Matera entitled, … Continue reading

Bad News on the NuvaRing by Jeffrey Dach MD

Nuvaring Contraceptive Device

Bad News for the NuvaRing by Jeffrey Dach MD  Lately, we have seen a growing number of young women using the NuvaRing, reporting anxiety, depression, insomnia, headache, and other symptoms.  The NuvaRing is a contraceptive device containing synthetic hormones, a … Continue reading